# SDR QXEA200700144

- Difficulty date: February 2, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 12,722 hours, 9,038 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - FOUND INNER FUSELAGE SKIN AT E AND E BAY DOOR HAS MINOR SURFACE HAS CORROSION.  REPAIRED IAW SRM 53-00-01, 51-21-06, AND 51-21-11.
